Ueber Covarianten ebener Collineationen.

P. Muth

Mathematische Annalen (1892)

  • Volume: 40, page 89-98
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Muth, P.. "Ueber Covarianten ebener Collineationen.." Mathematische Annalen 40 (1892): 89-98. <http://eudml.org/doc/157583>.

author = {Muth, P.},
journal = {Mathematische Annalen},
pages = {89-98},
title = {Ueber Covarianten ebener Collineationen.},
url = {http://eudml.org/doc/157583},
volume = {40},
year = {1892},

AU - Muth, P.
TI - Ueber Covarianten ebener Collineationen.
JO - Mathematische Annalen
PY - 1892
VL - 40
SP - 89
EP - 98
UR - http://eudml.org/doc/157583
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.